# SDR QXEA200603258

- Difficulty date: December 12, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 12,557 hours, 9,144 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - LEFT FORWARD SEAT TRACK CORRODED.  REPAIRED IAW AMM 53-00-49.
